# SDR CA030321013

- Difficulty date: March 3, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 34,102 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03600923
- Condition: Failed
- Location: Starter Gen
- Component: Starter Gen, Lucas
- Component part number: 23088002A
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) GENERATOR CAUTION LIGHT ILLUMINATED DURING FLIGHT.UPON DISASSEMBLY FOUND COMMUTATOR END BEARING HAD FAILED.  BEARING FELL APART DURING DISASSEMBLY.
